# SDR SWAA2022032979619

- Difficulty date: March 2, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-18; AFT PIT STA 727I+10-827; LBL22; WL157; Z-CHANNEL HAS CORROSION ADJACENT TO 21 EA FASTENER HOLES UPPER AND A COUPLE ON LOWER MRK'D WITH BLACK B. / [01] REMOVED CORROSION ON Z- CHANNEL IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS: .040 ORIGINAL 'T'.028 REMAINING .012 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED UT AAR#36646 DUE 10/06/22;[03] VERIFIED ITEMS 1 AND 2;[04] CUT OUT DAMAGE SECTION OF BETWEEN STA.787-807 AND 727H-727G ;REMOVED IAW SRM 53-00-53-2R-5 REPAIR 5;[05] VERIFIED STEP IS COMPLETE;[06] VERIFIED ITEM 4 AND 5;[07] VERIFIED MATERIAL ID FOR REPAIR PARTS OF Z ANGLE IS BAC1496-377-7075 T6 TAG# A108174 IAW SRM 53-00-53-2R-5 REPAIR 5;[08] VERIFIED STEP 7;[09] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[10] VERIFIED STEP 9 AND OK TO TREAT AND PRIME;[11] APPLIED ALODINE AND PRIMER Z ANGLE REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[12] VERIFIED STEP 11;[13] OK TO INSTALL;[14] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[15] VERIFIED STEP 14;[16] OK TO APPLY CIC;[17] APPLIED CIC REPAIR PARTS IAW AMM 51-21-91-620-802;[18] VERIFIED STEPS 4 AND 17 ARE COMPLETE;[19] VERIFIED ITEM 17 AND 18;[20] AUDIT C/W
